MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955600
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Bowel Perforation (2668)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard/davol ventralight st w/ echo (device #3).An additional supplemental emdr was submitted to represent the bard/davol ventralight st w/ echo (device #1 & #2).Note, the manufacturing date (15-jun-2017) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh using echo ps (device #1).Per op notes, ¿a ventralight st mesh using echo ps (device #1) was placed in the anterior abdominal wall using tackers.¿ (b)(6) 2017 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent laparoscopic repair with the implant of two ventralight st mesh using echo ps (device #2 & #3).Per op notes, ¿there were adhesions extending from the mid to lower abdomen.There was an edge of the old mesh (device #1) that had curled over.Two ventralight st mesh using echo ps (device #2 & #3) were placed in the abdomen to cover the old mesh.¿ (b)(6) 2019 - patient was diagnosed with abdominal wall abscess with perforated cecum thereby underwent repair with removal of mesh (device #1, #2 & #3).Per op notes, ¿a moderate amount of purulent fluid was noted.Performed adhesiolysis.Identified the perforation of the cecum and was taken down.There was a retained foreign body, which appeared to be a previously placed echo mesh (device #1, #2 & #3).This was noted to be intracorporeal in the cecum and was removed in its entirety.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22132947
Report Number1213643-2025-00424
Device Sequence Number15585049
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731(17)190728(10)HUBT0982
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number5955600
Device Lot NumberHUBT0982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age54 YR
Patient SexFemale